Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#329010] of Saulo Orizaga

Papers Published

  1. Orizaga, S; Riahi, DN, On nonlinear spatio-temporal instability regime for electrically forced viscous jets [Errata corrige], International Journal of Non Linear Mechanics, vol. 74 (September, 2015), pp. 38-39, Elsevier BV [doi]
    (last updated on 2019/10/22)

    Abstract:
    © 2015 Elsevier Ltd. The authors have found errors in the published paper, Nonlinear spatio-temporal instability regime for electrically forced viscous jets, Int. J. Nonlinear Mech. 67 (2014), 218-230. The errors and the corrections provided here do not affect the abstract, main findings and conclusions of the original paper.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320